Bemerkung zu einem Satz von S. Kaczmarz

Tandori, Károly: Bemerkung zu einem Satz von S. Kaczmarz. In: Acta scientiarum mathematicarum, (42) 1-2. pp. 171-173. (1980)

[img]
Preview
Cikk, tanulmány, mű
math_042_fasc_001_002_171-173.pdf

Download (795kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 171-173
Language: német
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 173. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14764

Actions (login required)

View Item View Item